Title Statements
- Full title :Completely prime maximal ideals and quantization / William M. McGovern.
Summary
Let [Fraktur lowercase]g be a complex simple Lie algebra of classical type, [italic capital]U([Fraktur lowercase]g) its enveloping algebra. We classify the completely prime maximal spectrum of [italic capital]U([Fraktur lowercase]g). We also construct some interesting algebra extensions of primitive quotients of [italic capital]U([Fraktur lowercase]g), and compute their Goldie ranks, lengths as bimodules, and characteristic cycles. Finally, we study the relevance of these algebras to D. Vogan's program of "quantizing" covers of nilpotent orbits [script]O in [Fraktur lowercase]g[superscript]*.
Read More ↓Edition Statements
- Publication Date:©1994.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, R.I
- Language:eng
- Publication Date:©1994.
Notes
"Volume 108, number 519 (fourth of 5 numbers)."
The Physical Object
- Description:viii, 67 pages : : illustrations, tables ; : 26 cm.
Edition Identifiers
- ISBN:0821825801, 9780821825808
- oclc:ocm29564946
- LC Classification:QA3
- Dewey Decimal:510 s
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Completely Prime Maximal Ideals and Quantization …
PDF · 9.5 MB · updated -
Completely Prime Maximal Ideals and Quantization …
DJVU · 779.5 KB · updated
Rate & Review